MAUDE Adverse Event Report: RESPIRONICS, INC. MILLENNIUM M10; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. MILLENNIUM M10; GENERATOR, OXYGEN, PORTABLE
Model Number M10600
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the oxygen tubing on a millennium oxygen concentrator caught fire.There was no report of patient harm or injury.The device was returned to the manufacturer's service center for evaluation.The customer's complaint was not confirmed.There was no evidence of thermal damage to the device.Product labeling states, " do not smoke, allow others to smoke, or have open flames near the concentrator when it is in use.Smoking during oxygen therapy is dangerous and is likely to result in facial burns or death.Oxygen vigorously accelerates combustion and should be kept away from heat or open flame.Not suitable for use in the presence of a flammable anesthetic mixture with air or with oxygen or nitrous oxide.".

Brand Name
MILLENNIUM M10
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
175 chastian meadows court
kennesaw GA 30144 3724
MDR Report Key7846351
Report Number1040777-2018-00034
Device Sequence Number16761443
Product Code CAW
UDI-Device Identifier00606959015678
UDI-Public00606959015678
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K043006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM10600
Device Catalogue NumberM10600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2018
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR